# SDR SWAA2014082931425

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 34,366 hours, 16,484 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACFT BAY STATION 540 RT SIDE OF KEEL BEAM, CROSSOVER DUCT HANGER BRACKET CRACKED.  R & R BRACKET IAW SRM.
